# SDR VQI2013F00029

- Difficulty date: September 3, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 4991
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CREW NOTED THE FWD GALLEY OVEN CIRCUIT BREAKER TRIPPED.  ITL NOTED SOME SMOKE INSIDE THE OVEN AND RESECURED THE DOOR CLOSED.  UPON ARRIVAL TO DESTINATION, MX R & R THE OVEN IAW AMM 25-35-19-000-001A AFTER CONFIRMED BAD.  NO FURTHER INCIDENTS HAVE OCCURRED.
